Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 90, NWS Springfield, MO

May 20, 2013Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 20, 2013, 9:44 PM CDT for Shannon County, Missouri. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2013, 9:44 PM CDT (02:44 UTC)
Expired
May 20, 2013, 10:45 PM CDT
In force
61 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Shannon County, MO

The radar

The St Louis radar (KLSX), 175 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 7:39 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2135 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
3.2
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

664 
WUUS53 KSGF 210244
SVRSGF
MOC203-210345-
/O.NEW.KSGF.SV.W.0090.130521T0244Z-130521T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 1045 PM CDT

* AT 941 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A 
  LINE EXTENDING FROM HOUSTON TO MOUNTAIN VIEW...AND MOVING EAST AT  
  40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BIRCH TREE AND EMINENCE.

THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT TUESDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3709 9104 3708 9121 3703 9122 3695 9166
      3742 9165 3742 9119 3726 9115 3725 9111
      3720 9111 3717 9106 3717 9105 3716 9102
      3710 9102
TIME...MOT...LOC 0244Z 257DEG 37KT 3757 9176 3692 9178

HAIL...<.75IN
WIND...60MPH

$$

CRAMER
3 follow-up statements
174 
WWUS53 KSGF 210258
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
958 PM CDT MON MAY 20 2013

MOC203-210345-
/O.CON.KSGF.SV.W.0090.000000T0000Z-130521T0345Z/
SHANNON MO-
958 PM CDT MON MAY 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHANNON COUNTY
UNTIL 1045 PM CDT...

AT 955 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A 
LINE EXTENDING ACROSS WESTERN SHANNON COUNTY...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BIRCH TREE AND EMINENCE.

THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT TUESDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3709 9104 3708 9121 3703 9122 3695 9166
      3742 9165 3742 9119 3726 9115 3725 9111
      3720 9111 3717 9106 3717 9105 3716 9102
      3710 9102
TIME...MOT...LOC 0259Z 257DEG 37KT 3742 9160 3695 9159

HAIL...<.75IN
WIND...60MPH

$$

CRAMER
611 
WWUS53 KSGF 210320
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1020 PM CDT MON MAY 20 2013

MOC203-210345-
/O.CON.KSGF.SV.W.0090.000000T0000Z-130521T0345Z/
SHANNON MO-
1020 PM CDT MON MAY 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHANNON COUNTY
UNTIL 1045 PM CDT...

AT 1019 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 18 MILES NORTH OF EMINENCE TO 10 MILES SOUTHWEST
OF EMINENCE...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
EMINENCE.

THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT TUESDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3708 9121 3703 9122 3699 9145 3710 9156
      3722 9160 3740 9157 3742 9153 3742 9119
      3726 9115 3725 9111 3720 9111 3716 9102
      3710 9102
TIME...MOT...LOC 0321Z 257DEG 37KT 3741 9139 3702 9141

HAIL...<.75IN
WIND...60MPH

$$

CRAMER
102 
WWUS53 KSGF 210336
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1036 PM CDT MON MAY 20 2013

MOC203-210347-
/O.EXP.KSGF.SV.W.0090.000000T0000Z-130521T0345Z/
SHANNON MO-
1036 PM CDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR SHANNON COUNTY WILL EXPIRE AT
1045 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT TUESDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3708 9121 3703 9122 3699 9145 3710 9156
      3722 9160 3740 9157 3742 9153 3742 9119
      3726 9115 3725 9111 3720 9111 3716 9102
      3710 9102
TIME...MOT...LOC 0337Z 257DEG 37KT 3745 9119 3706 9121

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 9:34 PM CDT, 10 minutes earlier.

Area forecast discussion, May 20, 9:34 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 PM CDT MON MAY 20 2013

...SEVERE LINE OF THUNDERSTORMS WILL CONTINUE TO AFFECT THE
EASTERN OZARKS AND SOUTH CENTRAL MISSOURI...

.MESOSCALE DISCUSSION...
ISSUED AT 933 PM CDT MON MAY 20 2013

LARGE QUASI-LINEAR CONVECTIVE SYSTEM CONTINUES TO PLOW EASTWARD
ACROSS THE MISSOURI OZARKS. THIS LINE HAS PRODUCED CONSISTENT
REPORTS OF WIND GUSTS BETWEEN 60 AND 70 MPH AS WELL AS TREE
DAMAGE AND ISOLATED POCKETS OF DAMAGE TO STRUCTURES.

EXPECTATIONS THROUGH MIDNIGHT ARE FOR THIS LINE TO CONTINUE TO
PROGRESS EASTWARD WITH THE SIGNIFICANT WIND RISK. PLENTY OF
MLCAPE/MUCAPE EXISTS AHEAD OF THIS LINE. WINDS IN EXCESS OF 70
MPH REMAIN POSSIBLE...ESPECIALLY WITH ANY BOWING SEGMENTS. 0-3KM
SHEAR VECTOR ORIENTATION SUPPORTS A TORNADO RISK WITH ANY SEGMENTS
THAT BOW OUT TO THE NORTHEAST.

ONCE AGAIN THE FORECAST FOR THE REMAINDER OF THE OVERNIGHT REMAINS
QUITE THE CHALLENGE. THE SURFACE FRONT REMAINS TO OUR WEST...THUS
SOME RECHARGING OF INSTABILITY IS EXPECTED. ATMOSPHERE HAS BEEN
WORKED OVER ACROSS OUR AREA...BUT A RECHARGE OF ELEVATED
INSTABILITY IS EXPECTED. GENERALLY SPEAKING...AREAS ALONG AND
SOUTH OF THE HIGHWAY 60 CORRIDOR WILL BE PRONE TO SEEING
REDEVELOPMENT. IN ADDITION...THE EXISTING LINE WILL PIVOT AND
SLOW NEAR SOUTH CENTRAL MISSOURI. AS A RESULT...LOCALIZED FLASH
FLOODING RISK IS ONCE AGAIN EXPECTED OVERNIGHT. COULD SEE A FEW
FRISKY CELLS CAPABLE OF PENNY HAIL...BUT THE OVERALL SEVERE
WEATHER RISK WILL DIMINISH BEHIND THIS MAIN LINE.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY NIGHT)
ISSUED AT 310 PM CDT MON MAY 20 2013

THE ACTIVE WEATHER PATTERN WILL CONTINUE THIS AFTERNOON INTO
TUESDAY AS A STRONG STORM SYSTEM INTERACTS WITH A VERY MOIST AND
UNSTABLE AIRMASS. A COLD FRONT EXTENDS ACROSS EASTERN KANSAS INTO
CENTRAL MISSOURI THIS AFTERNOON. STORMS ARE DEVELOPING ALONG THE
FRONT FROM WEST CENTRAL MISSOURI DOWN TO CENTRAL MISSOURI THIS
AFTERNOON. INSTABILITY AND DEEP LAYER SHEAR ARE RESULTING IN THESE
STORMS BEING SUPERCELLULAR IN NATURE.

CLOUD COVER HAS REMAINED OVER THE AREA ALL AFTERNOON AND
TEMPERATURES HAVE REMAINED IN THE 70S. THE CLEARING LINE IS
SURGING ACROSS NORTHEASTERN OKLAHOMA AND TEMPERATURES ARE QUICKLY
JUMPING INTO THE 80S ONCE BEHIND THE CLEARING LINE. THE CLEARING LINE
WILL SURGE INTO EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN
MISSOURI IN THE NEXT COUPLE HOURS AND WILL SEE TEMPERATURES
QUICKLY WARM INTO THE 80S. EXPECT THE STORMS ACROSS OKLAHOMA TO
TRACK NORTHEAST. HAIL TO THE SIZE OF HEN EGGS AND TORNADOES WILL
BE POSSIBLE WITH ANY SUPERCELLS AND THERE IS THE POTENTIAL FOR A
STRONG TORNADO AGAIN IF THE CLOUDS CAN CLEAR AND TEMPERATURES WARM
INTO THE 80 LATE THIS AFTERNOON INTO EARLY THIS
EVENING. THIS POTENTIAL SEEMS TO GENERALLY BE ALONG AND SOUTH OF
INTERSTATE 44 AND WEST OF HIGHWAY 65.

A LINE OF STORMS SHOULD DEVELOP AND SWEEP ACROSS THE REGION THIS
EVENING INTO THE OVERNIGHT HOURS. WINDS TO 70 MPH WILL BE
POSSIBLE. GIVEN THE LOW LEVEL SHEAR IN PLACE THERE WILL ALSO BE
THE POTENTIAL FOR MESOVORTICES TORNADOES WITHIN ANY BOW SECTIONS
IN ANY LINE OF STORMS THAT DEVELOP.

MODELS SHOW A BOUNDARY SETTING UP OVER SOUTHERN MISSOURI TONIGHT...AND
WITH THE LOW LEVEL JET TONIGHT COULD SEE ROUND OF STORMS TRACK
OVER THE SAME LOCATIONS INTO THE OVERNIGHT HOURS WITH VERY HEAVY RAIN
AND FLASH FLOODING POSSIBLE.

STORMS MAY LINGER INTO TUESDAY MORNING. ADDITIONAL STORMS MAY
DEVELOP ACROSS THE EASTERN OZARKS TUESDAY AFTERNOON AND EVENING AS
THE COLD FRONT MOVES THROUGH THE AREA. THE AREA WILL BE WORKED
OVER FROM TODAY AND TONIGHTS STORMS AND SHEAR WILL NOT BE AS
STRONG. DEPENDING ON HOW MUCH INSTABILITY THAT CAN DEVELOP THERE
COULD BE A SEVERE HAIL RISK THIS TUESDAY AFTERNOON.

.LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 310 PM CDT MON
MAY 20 2013

THE UPPER LEVEL LOW THAT HAS BROUGHT THE ACTIVE WEATHER TO THE
REGION THROUGH TUESDAY WILL FINALLY KICK OFF TO THE EAST ON
WEDNESDAY AND UPPER LEVEL RIDGING WILL BUILD OVER THE CENTRAL US
THROUGH THE WEEKEND. THIS WILL BRING MORE SEASONABLE TEMPERATURES
TO THE REGION THROUGH THE LONG TERM PERIOD. A FEW WEAK DISTURBANCE
MAY RIDE THROUGH THE RIDGE AND BRING SCATTERED SHOWERS AND
THUNDERSTORMS TO THE REGION THIS WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1255 PM CDT MON MAY 20 2013

A MVFR CLOUD DECK IS CURRENTLY OVER THE AREA EARLY THIS AFTERNOON.
THE CLOUDS SHOULD COVER AND EXPECT VFR CEILINGS TO DEVELOP LATER
THIS AFTERNOON INTO THE OVERNIGHT HOURS. A FEW SHOWER OR STORMS
MAY DEVELOP EARLY THIS AFTERNOON BUT THE BETTER POTENTIAL IS LATE
THIS AFTERNOON INTO THIS EVENING. THERE COULD BE MULTIPLE ROUNDS
INTO OF STORMS PERSISTING INTO THE OVERNIGHT HOURS. IFR
VISIBILITIES WILL BE POSSIBLE WITHIN ANY THUNDERSTORMS. THESE
STORMS WILL ALSO HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE
WITH HEAVY RAINFALL OVERNIGHT.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 9 AM CDT TUESDAY FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 9 AM CDT TUESDAY FOR KSZ073-097-101.

&&

MESOSCALE...GAGAN
SHORT TERM...WISE
LONG TERM...WISE
AVIATION...WISE
Hazardous weather outlook, May 20, 9:00 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 PM CDT MON MAY 20 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-220200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
900 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  A LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD
  ACROSS PORTIONS OF THE MISSOURI OZARKS ALONG AND EAST OF A LINE
  FROM THE ROLLA VICHY AREA TO MARSHFIELD TO BRANSON.

  DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 70 MPH AND HAIL TO THE
  SIZE OF QUARTERS ARE EXPECTED WITH THIS LINE AS IT MOVES ACROSS
  THE EASTERN OZARKS AND SOUTH CENTRAL MISSOURI THE REST OF THIS
  EVENING. THERE REMAINS A LIMITED RISK OF A TORNADO WITH ANY LINE
  SEGMENTS THAT BOW OUT TO THE NORTHEAST.

  AFTER MIDNIGHT...ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE
  ACROSS SOUTHERN MISSOURI. THIS ACTIVITY IS NOT EXPECTED TO BE
  SEVERE...THOUGH HAIL TO THE SIZE OF PENNIES WILL BE POSSIBLE
  WITH THE STRONGEST CELLS. THE BIGGEST CONCERN OVERNIGHT WILL BE
  THE POTENTIAL FOR THUNDERSTORMS TRAINING REPEATEDLY OVER THE SAME
  AREAS AND PRODUCING FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THE RISK OF ISOLATED SEVERE WEATHER AND FLOODING WILL LINGER
  INTO TUESDAY FOR MOST OF THE MISSOURI OZARKS. THE PRIMARY
  CONCERNS FOR TUESDAY WOULD BE LARGE HAIL...DAMAGING WINDS AND
  HEAVY RAINFALL .

  A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY INTO
  THE WEEKEND BUT SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  AREAS ALONG AND EAST OF A LINE FROM THE VICHY ROLLA AREA TO
  BRANSON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, May 20, 9:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     TSTM WND DMG     5 W HARTVILLE           37.25N 92.60W
05/20/2013                   WRIGHT             MO   PUBLIC

            MULTIPLE TREES SNAPPED.

&&

JCOLUCCI
Local storm report, May 20, 9:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     HAIL             2 N GROVESPRING         37.43N 92.61W
05/20/2013  E1.25 INCH       WRIGHT             MO   PUBLIC

&&

JCOLUCCI
Local storm report, May 20, 9:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     TSTM WND DMG     LEBANON                 37.68N 92.66W
05/20/2013                   LACLEDE            MO   EMERGENCY MNGR

            ROOF BLOWN OFF MOBIL HOME INTO POWER LINES NEAR 438
            HIGHWAY AND HIGHWAY MM.

&&

JCOLUCCI
Local storm report, May 20, 9:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND DMG     COLLINS                 37.89N 93.62W
05/20/2013                   ST. CLAIR          MO   EMERGENCY MNGR

            TREES REPORTED DOWN.

&&

JCOLUCCI
Local storm report, May 20, 9:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND DMG     3 E AVA                 36.95N 92.61W
05/20/2013                   DOUGLAS            MO   EMERGENCY MNGR

            TREES REPORTED DOWN.

&&

JCOLUCCI
Local storm report, May 20, 9:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND DMG     5 N AVA                 37.02N 92.66W
05/20/2013                   DOUGLAS            MO   EMERGENCY MNGR

            TWO TREES REPORTED DOWN.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:03 PM CDTTornado WarningSGFDallas, Hickory, Polk27 min
May 20, 7:08 PM CDTTornado WarningSGFDallas, Polk37 min
May 20, 7:24 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Miller, Morgan51 min
May 20, 7:27 PM CDTTornado WarningSGFBarry, Stone33 min
May 20, 7:28 PM CDTSpecial Weather StatementSGFChristian, Stone, Taney, Webster62 min
May 20, 7:49 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence41 min
May 20, 7:50 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan40 min
May 20, 8:04 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney41 min
May 20, 8:09 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Pulaski, Texas and 1 more51 min
May 20, 8:11 PM CDTSevere Thunderstorm WarningSGFWebster, Wright49 min
May 20, 8:13 PM CDTSevere Thunderstorm WarningSGFTaney32 min
May 20, 8:25 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark65 min
May 20, 8:31 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Maries, Phelps, Pulaski59 min
May 20, 8:38 PM CDTFlash Flood WarningSGFWebster6 hr
May 20, 8:59 PM CDTSevere Thunderstorm WarningSGFHowell, Texas61 min
May 20, 9:04 PM CDTSevere Thunderstorm WarningSGFWright41 min
May 20, 9:46 PM CDTSevere Thunderstorm WarningSGFDent29 min
May 20, 10:00 PM CDTSevere Thunderstorm WarningSGFOzark45 min
May 20, 10:32 PM CDTSevere Thunderstorm WarningSGFHowell43 min
May 20, 10:51 PM CDTSevere Thunderstorm WarningSGFHowell39 min
May 20, 11:10 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon65 min
May 21, 12:29 AM CDTSpecial Weather StatementSGFNewton31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.